English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  The structure of branched DNA species.

Lilley, D. M. J., & Clegg, R. M. (1993). The structure of branched DNA species. Quarterly Reviews of Biophysics, 26(2), 131-175.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-0778-5 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0027-E0A4-3
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Lilley, D. M. J., Author
Clegg, R. M.1, Author              
Affiliations:
1Department of Molecular Biology, MPI for biophysical chemistry, Max Planck Society, ou_578628              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 1993-05
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 276531
ISI: A1993MJ93500002
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Quarterly Reviews of Biophysics
  Alternative Title : Q. Rev. Biophys.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 26 (2) Sequence Number: - Start / End Page: 131 - 175 Identifier: ISSN: 0033-5835